Ayfer KURT


1) Kurt, A. , Özel, M.E. İlköğretimde Matematik Kaygısına Karşı ‘’Gerçekçi Matematik  Eğitimi’’ Yaklaşımı ve ‘’Geometri Bahçesi’’nin Rolü, Cag University Journal of Social  Sciences, 10(1), June 2013  

2 )  Kurt , A. Global Asymptotic Stability of a thin Beam. Canadian Applied      Mathematics Quarterly (2002) Volume.10 Number: 3 ,387-398

3) Kurt, A. Existence of Absorbing set for a Nonlinear Wave  Equation .Applied  Math.  E-Notes  ,2,(2002), 98-101

4) Kalantarov,V .K. and Kurt, A. The Long Time Behaviour of Solutions of a Nonlinear Fourth Order Wave Equation , Describing the Dynamics of Marine Risers , ZAMM .Z. angew .Math.  Mech. 77 (1997) 3,209-21

5) Kurt , A.  Asymptotic Behaviour of the Zero Solutions to Generalized  Pipe and Rotating  Shaft  Equations ,Turkish Journal of Mathematics ,Vol 24 No 1(2000)67-80

6)   Kurt  , A . A Polar Topology on Tensor Products Hacet.Bull. Nat. Sci. Eng. Volume:2, (1982) 233-238

7)   Kurt , A . A Locally Order Convex Topology on Tensor Products Hacet.Bull. Nat. Sci. Eng. Volume:2, (1982) 239-246